EconPapers    
Economics at your fingertips  
 

Operator Ideal of Cesaro Type Sequence Spaces Involving Lacunary Sequence

Awad A. Bakery

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

The aim of this paper is to give the sufficient conditions on the sequence space defined in Lim (1977) such that the class of all bounded linear operators between any arbitrary Banach spaces with n th approximation numbers of the bounded linear operators in form an operator ideal.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/419560.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/419560.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:419560

DOI: 10.1155/2014/419560

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:419560